# SDR BAQA093950

- Difficulty date: March 12, 2004
- Submitted: March 29, 2004
- Operation: Air carrier
- Aircraft: N117KY
- Make and model: Bolkms BK117C1
- Aircraft serial: 7544
- Aircraft time: 734 hours
- Engine: Tmeca ARRIEL1
- System (JASC): 3340 · Exterior Lighting
- Part: Lamp
- Part number: 117897341
- Part serial: 16416
- Condition: Shorted
- Location: Strobe
- Part time: 735 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STROBE LAMP ASSY HAS AN INTERNAL SHORT, WILL NOT FLASH. REPALCED WITH SERVICABLE UNIT 03/26/2004
